Study on queue resource allocation in scale-free networks
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (9): 6009-6013    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Study on queue resource allocation in scale-free networks
Pu Cun-Lai, Pei Wen-Jiang, Miao Rui-Hua, Zhou Si-Yuan, Wang Kai
School of Information Science and Engineering,Southeast University,Nanjing 210096,China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn